RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 90–100 (Mi dvmg370)  

Estimates of Schwarzian derivative of holomorphic functions in the disk with restriction on real part

N. A. Pavlov

Far Eastern Federal University, Vladivostok

Abstract: Series of theorems, including general theorem, for holomorphic functions in the disk are proven. Estimates include derivatives in boundary points of the disk.

Key words: holomorphic functions, Schwarzian derivative, symmetrization.

Funding Agency Grant Number
Russian Science Foundation 14-11-00022


Full text: PDF file (260 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.54
MSC: Primary 30C75; Secondary 30C85
Received: 19.01.2018

Citation: N. A. Pavlov, “Estimates of Schwarzian derivative of holomorphic functions in the disk with restriction on real part”, Dal'nevost. Mat. Zh., 18:1 (2018), 90–100

Citation in format AMSBIB
\Bibitem{Pav18}
\by N.~A.~Pavlov
\paper Estimates of Schwarzian derivative of holomorphic functions in the disk with restriction on real part
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 90--100
\mathnet{http://mi.mathnet.ru/dvmg370}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg370
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:37
    Full text:17
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019